MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-3138-25
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Codes Complaint, Ill-Defined (2331); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Model number/catalog number: sc-3138-25.Serial number: (b)(4).Batch/lot number: (b)(4).Model/catalog description: lead extension kit 25cm.
 
Event or Problem Description
A report was received that during an explant procedure, the lead extension was severed which leaves a sharp tip.It was also reported that the lead extension has migrated and erupted through patients skin.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation for the devices revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.
 
Event or Problem Description

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8450234
Report Number3006630150-2019-01315
Device Sequence Number2977851
Product Code LGW
UDI-Device Identifier08714729760542
UDI-Public08714729760542
Combination Product (Y/N)N
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2013
Device Model NumberSC-3138-25
Device Catalogue NumberSC-3138-25
Device Lot Number14140040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR